Show simple item record

dc.contributor.authorGross, Benedict H.
dc.contributor.authorLucianovic, Mark
dc.date.accessioned2010-06-11T17:35:24Z
dc.date.issued2009
dc.identifier.citationGross, Benedict H., and Mark W. Lucianovic. 2009. On cubic rings and quaternion rings. Journal of Number Theory 129(6): 1468-1478.en_US
dc.identifier.issn0022-314Xen_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:4211574
dc.description.abstractIn this paper, we show that the orbits of some simple group actions parametrize cubic rings and quaternion rings.en_US
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherElsevieren_US
dc.relation.isversionofdoi:10.1016/j.jnt.2008.06.003en_US
dc.relation.hasversionhttp://www.math.harvard.edu/~gross/preprints/cubquat.pdfen_US
dash.licenseOAP
dc.subjectcubic ringsen_US
dc.subjectcubic formsen_US
dc.subjectquadratic formsen_US
dc.subjectquaternion ringsen_US
dc.titleOn Cubic Rings and Quaternion Ringsen_US
dc.typeJournal Articleen_US
dc.description.versionAccepted Manuscripten_US
dc.relation.journalJournal of Number Theoryen_US
dash.depositing.authorGross, Benedict H.
dc.date.available2010-06-11T17:35:24Z
dc.identifier.doi10.1016/j.jnt.2008.06.003*
dash.contributor.affiliatedGross, Benedict


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record